# SDR CA040422004

- Difficulty date: April 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 11,077 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Grip
- Part number: 2050010461
- Condition: Broken
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE GREASING AND SERVICING OF MAIN ROTOR COMPONENTS AME ATTEMPTED TO MOVE THE PILOT'S CYCLIC STICK.  AS THE MOVEMENT WAS ATTEMPTED, THE GRIP BROKE INTO TWO PIECES.  THE FRACTURE OCCURRED BETWEEN THE FORCE TRIM RELEASE SWITCH AND CARGO RELEASE SWITCH.  NEW GRIP WAS REWIRED AND INSTALLED.  A/C RETURNED TO SERVICE.
